# SDR UIEA2019021103181

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,868 hours, 15,995 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: A29793
- Condition: Damaged
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B COWL HOLD OOPEN ROD DAMAGED.( REMOVED AND REPLACED #2 ENGINE I/B CORE COWL HOLD OPEN ROD IAW B767 AMM 20-11-00,ASSET #0019776. )
